Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/270284
Title: Інварыянты назваў у схаластычнай традыцыі
Other Titles: Invariants of names in the scholastic tradition / H. I. Klimovich
Authors: Клімовіч, Г. І.
Issue Date: 2021
Publisher: Минск : РИВШ
Citation: Философско-гуманитарные науки : сб. науч. статей. - Минск: РИВШ, 2021. - С. 27-32. - (Научные труды Республиканского института высшей школы; Вып. 20, ч. 2 : Философские науки. Экономические науки).
URI: https://elib.bsu.by/handle/123456789/270284
ISSN: 2077-4877
Appears in Collections:Выпуск 20. Часть 2 : Философские науки. Экономические науки. – 2021

Files in This Item:
File Description SizeFormat 
Климович_ФГН_ч.2_21_v-027-032.pdf237,12 kBAdobe PDFView/Open
Show full item record Google Scholar

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.